Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/35970
Title: Limit Theorems For Closed Queuing Networks With Excess Of Servers
Authors: Tsitsiashvili, G.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Информатика
Issue Date: 2013
Publisher: Минск: БГУ
Citation: Массовое обслуживание: потоки, системы, сети : материалы междунар. науч. конф. «Современные вероятностные методы анализа, проектирования и оптимизации информационно- телекоммуникационных сетей», Минск, 28 – 31 янв. 2013 г. Вып. 22 /редкол.: А. Н. Дудин (отв. ред.) [и др.]. – Минск : БГУ, 2013. – С.188-191.
Abstract: In this paper limit theorems for closed queuing networks with excess of servers are formulated and proved. First theorem is a variant of the central limit theorem and is proved using classical results of V.I. Romanovskiy for discrete Markov chains. Second theorem considers a convergence to chi square distribution. These theorems are mainly based on an assumption of servers excess in queuing nodes.
URI: http://elib.bsu.by/handle/123456789/35970
ISBN: 978-985-500-421-0
Appears in Collections:2013. Массовое обслуживание: потоки, системы, сети

Files in This Item:
File Description SizeFormat 
tsitsiashvili 188-191.pdf109,35 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.